Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 21 of 21 found articles
 
 
  The Smallest Convex Cover for Triangles of Perimeter Two
 
 
Title: The Smallest Convex Cover for Triangles of Perimeter Two
Author: Zoltan Füredi
John E. Wetzel
Appeared in: Geometriae dedicata
Paging: Volume 81 (2000) nr. 1 pages 9 p.
Year: 2000-07
Contents:
Publisher: Kluwer Academic Publishers, Dordrecht, The Netherlands
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 21 of 21 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands